兰州大学机构库

Browse/Search Results:  1-10 of 25803 Help

Selected(0)Clear Items/Page:    Sort:
Extended xylogenesis and stem biomass production inJuniperus przewalskiiKom. during extreme late-season climatic events 期刊论文
ANNALS OF FOREST SCIENCE, 2020, 卷号: 77, 期号: 4
Authors:  Zhang, JZ(张军周);  Alexander, M. Ross;  Gou, XH(勾晓华);  Deslauriers, Annie;  Fonti, Patrick;  Zhang, F(张芬);  Pederson, Neil
Adobe PDF(7800Kb)  |  Favorite  |    Submit date:2020/12/18
Climate change  Drought  False rings  Resilience  Xylogenesis  
A preconditioned GLHSS iteration method for non-Hermitian singular saddle point problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2014, 卷号: 67, 期号: 3, 页码: 614-626
Authors:  Fan, Hong-Tao;  Zheng, Bing
Adobe PDF(647Kb)  |  Favorite  |    Submit date:2015/12/16
Non-Hermitian singular saddle point problems  Preconditioning  Iterative method  Generalized local Hermitian and skew-Hermitian splitting  Semi-convergence  
Extended T-System of Type G(2) 期刊论文
Symmetry Integrability and Geometry-Methods and Applications, 2013, 卷号: 9, 页码: -
Authors:  Li, Jian-Rong;  Mukhin, Evgeny
Adobe PDF(545Kb)  |  Favorite  |    Submit date:2015/12/16
quantum affine algebra of type G(2)  minimal affinizations  extended T-systems  q-characters  Frenkel-Mukhin algorithm  
On the extended T-system of type C-3 期刊论文
JOURNAL OF ALGEBRAIC COMBINATORICS, 2015, 卷号: 41, 期号: 2, 页码: 577-617
Authors:  Li, Jian-Rong
Adobe PDF(431Kb)  |  Favorite  |    Submit date:2015/12/16
Extended T-systems  Quantum affine algebras  Q-characters  Frenkel-Mukhin algorithm  
Hosoya polynomials of armchair open-ended nanotubes 期刊论文
INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, 2007, 卷号: 107, 期号: 3, 页码: 586-596
Authors:  Shoujun Xu;  Zhang, Heping
Adobe PDF(191Kb)  |  Favorite  |    Submit date:2015/12/16
Hosoya polynomial  armchair open-ended nanotube  Wiener index  hyper-Wiener index  
An inverse problem of identifying the radiative coefficient in a degenerate parabolic equation 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2014, 卷号: 35, 期号: 3, 页码: 355-382
Authors:  Deng, Zuicha;  Yang, Liu
Adobe PDF(270Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Degenerate parabolic equation  Optimal control  Existence  Uniqueness  Stability  Convergence  
Half-Lives for Alpha Radioactivity of Elements with 104 <= Z <= 120 within Unified Fission Mode 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2011, 卷号: 55, 期号: 2, 页码: 307-314
Authors:  Zhu Tian-Bao;  Hu, BT(胡碧涛);  Zhang, HF(张鸿飞);  Dong Jian-Min;  Li Jun-Qing
Adobe PDF(480Kb)  |  Favorite  |    Submit date:2015/12/15
Superheavy Nuclei  Half-lives  Alpha Decay  
Chemical Fraction of Heavy Metals in an Oasis Soil and Their Bioavailability to Cole Crops 期刊论文
ARID LAND RESEARCH AND MANAGEMENT, 2012, 卷号: 26, 期号: 2, 页码: 166-180
Authors:  Wang, X(汪霞);  Nan, ZR(南忠仁);  Ding, Wenguang;  Wang, SL(王胜利);  Wang, ZW(王兆炜);  Yang, Yiming;  Wang, Bing
Adobe PDF(41338Kb)  |  Favorite  |    Submit date:2015/12/18
bioavailability  fraction  health risk  heavy metals  irrigated desert soil  
ON BASIS-TRANSITIVE GEOMETRIC LATTICES 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 1989, 卷号: 10, 期号: 6, 页码: 561-573
Authors:  LI, HL
Adobe PDF(1021Kb)  |  Favorite  |    Submit date:2015/12/16
FOURTH ORDER ACCURATE SCHEME FOR THE SPACE FRACTIONAL DIFFUSION EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2014, 卷号: 52, 期号: 3, 页码: 1418-1438
Authors:  Chen, Minghua;  Deng, Weihua
Adobe PDF(387Kb)  |  Favorite  |    Submit date:2015/12/16
Fractional Diffusion Equation  Weighted And Shifted Lubich Difference Operators  Stability And Convergence Of Numerical Methods